# SDR 08FDEA01971

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30063
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL PATCH REPAIR ON FUSELAGE AT BS365, S-21R TO BE EVALUATED.  EXISTING REPAIR FOUND ACCOMPLISHED IAW SRM 53-00-01 FIG 203, BASED ON EXTERNAL VISUAL EVALUATION OF THE SHAPE, LOCATION, SIZE, MATERIAL THICKNESS, TYPE AND GENERAL WORKMANSHIP OF THE REPAIR.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
